# SDR ASOA201000565

- Difficulty date: April 16, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 15,129 hours, 13,375 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Overtemp
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

NOSE OPEN/ DISAGREE MSG AFTER TAKEOFF.  (ACFT RETURNED AFTER T/O -- EMERGENCY DECLARED)  RFER TO AFDL NR 535842-3 FOR WORK ACCOMPLISHED. R & R 3B HYD PUMP, OPS CHECK GOOD.  (CLOSED)
